# SDR SWIA202157347

- Difficulty date: March 6, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 25L, BETWEEN FS 319.00 Â€“ 333.00   (C-CHECK RO 4/3/2021)    REMOVED AND INSTALLED "NEW" STRINGER 25L LOCATED BETWEEN FS280 - FS333 AS REQ'D IAW, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 & DRWG SH670-31630 REV. K. RESTORED FINISH. NO LEAKS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
